Skip to main content

Approximate reciprocal Lie \(\star \)-Derivations

Abstract

This investigation is carried out by the inspiration of noteworthy results pertaining to approximate Lie \(\star \)-derivations connected with various additive, quadratic, cubic, quartic functional equations. For the first time, we study the stabilities of reciprocal Lie \(\star \)-derivations and reciprocal-quadratic Lie \(\star \)-derivations in the setting of normed \(\star \)-algebras through direct method. The stabilities associated with different upper bounds are also discussed. In addition, we present the relationship of reciprocal derivations dealt in this study with automorphism. The comparative study of stability results obtained in this investigation is also discussed at the end of this paper.

This is a preview of subscription content, access via your institution.

References

  1. Abellanas L, Alonso LM (1975) A general setting for Casimir invariants. J Math Phys 16:1580–1584

    MathSciNet  MATH  Article  Google Scholar 

  2. Alshybani S, Vaezpour SM, Saadati R (2018) Stability of the sextic functional equation in various spaces. J Inequ Special Func 9(4):8–27

    MathSciNet  Google Scholar 

  3. Aoki T (1950) On the stability of the linear transformation in Banach spaces. J Math Soc Japan 2:64–66

    MathSciNet  MATH  Article  Google Scholar 

  4. Bodaghi A, Alias IA, Gordji ME (2021) On the stability of quadratic double centralizers and quadratic multipliers: a fixed point approach. J Inequ Appl 957541:1–9

    MATH  Google Scholar 

  5. Bodaghi A, Senthil Kumar BV (2017) Estimation of inexact reciprocal-quintic and reciprocal-sextic functional equations. Mathematica 49(82):3–14

    MathSciNet  MATH  Google Scholar 

  6. Bodaghi A, Zabandan G (2014) On the stability of quadratic \(\star \)-derivations on \(\star \)-Banach algebras. Thai J Math 12(2):343–356

    MathSciNet  MATH  Google Scholar 

  7. Dutta H, Senthil Kumar BV (2019a) Geometrical elucidations and approximation of some functional equations in numerous variables. Proc Indian Natl Soc Acad 85(3):603–611

    Google Scholar 

  8. Dutta H, Senthil Kumar BV (2019b) Classical stabilities of an inverse fourth power functional equation. J Interdisciplinary Math 22(7):1061–1070

    Article  Google Scholar 

  9. Ebadian A, Zolfaghari S, Ostadbashi S, Park C (2015) Approximation on the reciprocal functional equation in several variables in matrix non-Archimedean random normed spaces. Adv Differ Equ 314:1–13

    MathSciNet  MATH  Google Scholar 

  10. Forti GL, Shulman E (2020) A comparison among methods for proving stability. Aequq Math 94:547–574

    MathSciNet  MATH  Article  Google Scholar 

  11. Fošner A, Fošner M (2013) Approximate cubic Lie derivations. Abst Appl Anal 425784:1–15

    MathSciNet  MATH  Google Scholar 

  12. Gajda Z (1991) On the stability of additive mappings. Int J Math Math Sci 14:431–434

    MathSciNet  MATH  Article  Google Scholar 

  13. Găvruta P (1994) A generalization of the Hyers-Ulam-Rassias stability of approximately additive mapppings. J Math Anal Appl 184:431–436

    MathSciNet  MATH  Article  Google Scholar 

  14. Gordji ME, Habibian F (2009) Hyers-Ulam-Rassias stability of quaratic derivations on Banach algebras. Nonlinear Func Anal Appl 14:759–766

    MATH  Google Scholar 

  15. Gordji ME, Gharetapeh SK, Savadkouhi MB, Aghaei M, Karimi T (2010) On cubic derivations. Int J Math Anal 4(49–52):2501–2514

    MathSciNet  MATH  Google Scholar 

  16. Hyers DH (1941) On the stability of the linear functional equation. Proc Natl Acad Sci USA 27:222–224

    MathSciNet  MATH  Article  Google Scholar 

  17. Jacobson N (1979) Lie algebras. Dover Publications, New York

    MATH  Google Scholar 

  18. Jang S, Park C (2011) Approximate \(\star \)-derivations and approximate quadratic \(\star \)-derivations on \(C^{\star }\)-algebra. J Inequal Appl 55:1–13

    MathSciNet  Google Scholar 

  19. Kang D, Koh H (2016) A fixed point approach to the stability of quartic Lie \(\star \)-derivations. Korean J Math 24(4):587–600

    MathSciNet  MATH  Article  Google Scholar 

  20. Kang D, Koh H (2017) A fixed point approach to the stability of sextic Lie \(\star \)-derivations. Filomat 31(15):4933–4944

    MathSciNet  Article  Google Scholar 

  21. Kim GH, Shin HY (2017) Hyers-Ulam stability of quadratic functional equations on divisible square-symmetric groupoid. Int J Pure Appl Math 112(1):189–201

    Google Scholar 

  22. Kim SO, Senthil Kumar BV, Bodaghi A (2017) Stability and non-stability of the reciprocal-cubic and reciprocal-quartic functional equations in non-Archimedean fields. Adv Differ Equ 77:1–12

    MATH  Google Scholar 

  23. Koh H (2015) Approximate quartic Lie \(\star \)-derivations. J Korean Soc Math Educ Ser B Pure Appl Math 22(4):389–401

    MathSciNet  MATH  Google Scholar 

  24. Najati A, Lee JR, Park C, Rassias TM (2018) On the stability of a Cauchy type functional equation. Demonstr Math 51:323–331

    MathSciNet  MATH  Article  Google Scholar 

  25. Park C, Bodaghi A (2012) On the stability of \(\star \)-derivations on Banach \(\star \)-algebras. Adv Differ Equ 138:1–11

    MathSciNet  Google Scholar 

  26. Popovych RO, Boyko VM, Nesterenko MO, Lutfullin MW (2003) Realizations of real low-dimensional Lie algebras. J Phys A 36(26):7337–7360

    MathSciNet  MATH  Article  Google Scholar 

  27. Rand D, Winternitz P, Zassenhaus H (1988) On the identification of a Lie algebra given by its structure constants. I. Direct decompositions, Levi decompositions, and nilradicals. Linear Algebra Appl 109:197–246

    MathSciNet  MATH  Article  Google Scholar 

  28. Rassias JM (1982) On approximately of approximately linear mappings by linear mappings. J Funct Anal USA 46:126–130

  29. Rassias JM (2001) Solution of the Ulam stability problem for cubic mappings. Glasnik Matematicki Ser III 36(56):63–72

    MathSciNet  MATH  Google Scholar 

  30. Rassias JM, Arunkumar M, Karthikeyan S (2015) Lagrange’s quadratic functional equation connected with homomorphisms and derivations on Lie \(C^{\star }\)-algebras: direct and fixed point methods, Malaya. J Math S(1):228–241

  31. Rassias TM (1978) On the stability of the linear mapping in Banach spaces. Proc Am Math Soc 72:297–300

    MathSciNet  MATH  Article  Google Scholar 

  32. Ravi K, Arunkumar M, Rassias JM (2008) On the Ulam stability for the orthogonally general Euler-Lagrange type functional equation. Int J Math Sci 3(8):36–47

    MathSciNet  MATH  Google Scholar 

  33. Ravi K, Rassias JM, Pinelas S, Narasimman P (2014) The stability of a generalized radical reciprocal quadratic functional equation in Felbin’s. Pan Am Math J 24(1):75–92

  34. Ravi K, Rassias JM, Senthil Kumar BV (2010) A fixed point approach to the generalized Hyers-Ulam stability of reciprocal difference and adjoint functional equations. Thai J Math 8(3):469–481

    MathSciNet  MATH  Google Scholar 

  35. Ravi K, Rassias JM, Senthil Kumar BV (2011) Ulam stability of reciprocal difference and adjoint functional equations. Aust J Math Anal Appl 8(1):1–18

    MathSciNet  MATH  Google Scholar 

  36. Ravi K, Senthil Kumar BV (2010) Ulam-Gavruta-Rassias stability of Rassias reciprocal functional equation. Global J Appl Math Sci 3(1–2):57–79

    Google Scholar 

  37. Ravi K, Senthil Kumar BV (2015) Generalized Hyers-Ulam Stability of a system of bi-reciprocal functional equations. Eur J Pure Appl Math 8(2):283–293

    MathSciNet  MATH  Google Scholar 

  38. Ravi K, Thandapani E, Senthil Kumar BV (2011) Stability of reciprocal type functional equations. Pan Am Math J 21(1):59–70

    MathSciNet  MATH  Google Scholar 

  39. Senthil Kumar BV, Dutta H (2018) Non-Archimedean stability of a generalized reciprocal-quadratic functional equation in several variables by direct and fixed point methods. Filomat 32(9):3199–3209

    MathSciNet  Article  Google Scholar 

  40. Senthil Kumar BV, Dutta H (2019a) Fuzzy stability of a rational functional equation and its relevance to system design. Int J General Syst 48(2):157–169

    MathSciNet  Article  Google Scholar 

  41. Senthil Kumar BV, Dutta H (2019b) Approximation of multiplicative inverse undecic and duodecic functional equations. Math Method Appl Sci 42:1073–1081

  42. Senthil Kumar BV, Dutta H, Sabarinathan S (2019) Approximation of a system of rational functional equations of three variables. Int J Appl Comput Math 5(3):1–16

    MathSciNet  MATH  Google Scholar 

  43. Senthil Kumar BV, Dutta H, Sabarinathan S (2020a) Fuzzy approximations of a multiplicative inverse cubic functional equation. Soft Comput 24:13285–13292

    Article  Google Scholar 

  44. Senthil Kumar BV, Al-Shaqsi K, Dutta H (2020b) Classical stabilities of multiplicative inverse difference and adjoint functional equations. Adv Differ Equ 215:1–9

    MathSciNet  Google Scholar 

  45. Ulam SM (1964) Problems in modern mathematics, Chapter VI. Wiley, New York

    MATH  Google Scholar 

  46. Wang Z, Saadati R (2018) Approximation of additive functional equations in NA Lie \(C^{\star }\)-algebras. Demonstr Math 51:37–44

    MathSciNet  MATH  Article  Google Scholar 

  47. Yang SY, Bodaghi A, Atan KAM (2012) Approximate cubic \(\star \)-derivations on Banach \(\star \)-algebra. Abst Appl Anal 684179:1–12

    MathSciNet  Google Scholar 

Download references

Funding

The first two authors are supported by the Research Council, Oman (Under Project Proposal ID: BFP/RGP/CBS/18/099). The third author is supported by the Science and Engineering Research Board, India, under MATRICS Scheme (F. No.: MTR/2020/000534).

Author information

Affiliations

Authors

Corresponding author

Correspondence to Hemen Dutta.

Ethics declarations

Conflict of interest

The authors declare that they have no conflict of interest.

Ethical approval

This article does not contain any studies with human participants or animals performed by any of the authors.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Kumar, B.V.S., Al-Shaqsi, K. & Dutta, H. Approximate reciprocal Lie \(\star \)-Derivations. Soft Comput 25, 14969–14977 (2021). https://doi.org/10.1007/s00500-021-06395-9

Download citation

Keywords

  • Reciprocal functional equation
  • Lie derivation
  • Lie \(\star \)-derivation
  • Generalized Ulam–Hyers stability